The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (320 KB) | Metadata | Table of Contents | ZAA summary
Volume 37, Issue 3, 2018, pp. 315–339
DOI: 10.4171/ZAA/1616

Published online: 2018-07-04

Energy Decay of Solutions to a Wave Equation with a Dynamic Boundary Dissipation of Fractional Derivative Type

Abbes Benaissa[1] and Hanane Benkhedda[2]

(1) Djillali Liabes University, Sidi Bel Abbès, Algeria
(2) Djillali Liabes University, Sidi Bel Abbès, Algeria

We consider the wave equation with a dynamic boundary control condition of fractional derivative type. We study stability of the system using the semigroup theory of linear operators and a result obtained by Borichev and Tomilov.

Keywords: Wave equation, dynamic boundary dissipation of fractional derivative type, frequency domain method, polynomial stability

Benaissa Abbes, Benkhedda Hanane: Energy Decay of Solutions to a Wave Equation with a Dynamic Boundary Dissipation of Fractional Derivative Type. Z. Anal. Anwend. 37 (2018), 315-339. doi: 10.4171/ZAA/1616